# SDR C8GA20120710008

- Difficulty date: July 5, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N531UL
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 61,641 hours, 23,095 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 734284F
- Part serial: 3694
- Condition: Malfunctioned
- Location: Right
- Part time: 963 hours, 524 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHTT GEN OFF DISPLAYED ON TAKEOFF, CONDITION RETURNED TO NORMAL ON RESET.  REMOVED AND REPLACED RIGHT GCU AND TESTED GOOD.
